# SDR ABXA9500750

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Part number: 23722886
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GENERAL HYDRAULIC SYSTEM FLUID QUANTITY BEGAN DECREASING IN FLIGHT.  ACCOMPLISHED HYDRAULIC PRESSURE OR FLUID LOSS CHECKLIST.  DURING APPROACH WITH AUX PUMP ON, QUANTITY STOPPED DECREASING HALFWAY BETWEEN FULL AND STANDPIPE.  NO FURTHER FLUID LOSS WAS NOTED.  REPLACED LEFT AILERON HYDRAULIC SYSTEM FILTER O-RINGS IAW DC8 MM CHAPTER 29.  DURING ENGINE GROUND RUN, LEAK CHECK WAS GOOD.
